Volume 28, Issue 1, March 2021, Pages 108 - 122
On Hermitian and Skew-Hermitian Matrix Algebras over Octonions
Received 30 December 2019, Accepted 24 August 2020, Available Online 10 December 2020.
- https://doi.org/10.2991/jnmp.k.200922.011How to use a DOI?
- Matrix octonion algebras, Hermitian, skew-Hermitian, δ-derivations, associative forms
We prove simplicity of algebras in the title, and compute their δ-derivations and symmetric associative forms.
- © 2020 The Authors. Publishing services by Atlantis Press International B.V.
- Open Access
- This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - Arezoo Zohrabi AU - Pasha Zusmanovich PY - 2020 DA - 2020/12 TI - On Hermitian and Skew-Hermitian Matrix Algebras over Octonions JO - Journal of Nonlinear Mathematical Physics SP - 108 EP - 122 VL - 28 IS - 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.k.200922.011 DO - https://doi.org/10.2991/jnmp.k.200922.011 ID - Zohrabi2020 ER -